# SDR CALA2018010500037

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 50,175 hours, 16,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A DIRTY SOCK ODOR DURING THE ENTIRE FLIGHT.  FIM 71-05-00-815-828-ROO WAS FOLLOWED THROUGH STEP 4.NO FAULTS FOUND.   PERFORMED BORESCOPE INSPECTION OF IPC 6TH STAGE FOR SIGNS OF OIL STAINING AS DIRECTED ON BLOCK 5,  NO EVIDENCE OF OIL FOUND.  REMOVED THE OIL TANK FILLER CAP AND CHECKED FOR SIGNS OF FUEL FUMES, AND OIL,  LEVEL GROWTH. NEITHER FOUND, OIL QUALITY AND QUANTITY NORMAL. OIL CONSUMPTION NORMAL. BLOCK 7, NO OIL QTY DECREASE OVER 4 HR PERIOD (OTHER THAN NORMAL ENGINE COOLING CONTRACTION. PERFORMED ENGINE RUN AT VARYING POWER/BLEED CONDITIONS TO FURTHER TROUBLESHOOT.  NO ODORS OBSERVED ON ACFT. ACCOMPLISHED MM 2 1-00-01-002-001. AIR QUALITY OF ACFT NORMAL.
